MAUDE Adverse Event Report: HANGZHOU DUNLI IMPORT & EXPORT DRIVE; BED

HANGZHOU DUNLI IMPORT & EXPORT DRIVE; BED
Model Number 15030
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving an electric bed by a healthcare provider, who stated that the end user was "sleeping on the hand control when she felt a shock [and] received 3rd degree burn on left hip," for which she was treated with bandages by her home health aides.She reportedly observed rust on two of the screws on the hand control, which may indicate that the hand control was somehow exposed to moisture and compromised.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
HANGZHOU DUNLI IMPORT & EXPORT
no.1 dunli road
renhe street
yuhang, hangzhou 31110 7
CH  311107
MDR Report Key17087727
Report Number2438477-2023-00064
Device Sequence Number6172783
Product Code FNL
UDI-Device Identifier00822383111094
UDI-Public00822383111094
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2023
Report Date (Section F) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15030
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/10/2023
Device Age5 YR
Date Report to Manufacturer06/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight102 KG
Date Report Sent to FDA06/08/2023